# SDR FDEA201204281666

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 52,509 hours, 17,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crank Assy
- Part number: 141N616414
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 SLIDE AND STARTED TO INSTALL NEW SLIDE IAW AMM 25-66-01-4-0 AND FOUND ARMING LINKAGE FOR GIRT BAR BROKEN .  INSTALLED CRANK ASSY. IAW SMP TESTED DOOR MECHANISM IAW AMM 25-11-20-5-0.   INSTALLED SLIDE IAW MM REF 25-66-01-4-0.  PERFORMED GIRT BAR INSPECTION IAW MM 25-66-11-10-2 FOUND CRANK ASSY BEND.   R & R ACTUATOR CRANK ASSY IAW MM 52-11-07.  INSTALLED L1 ESCAPE SLIDE IAW MM 25-66-01-4.  PERFORMED GIRT BAR AND FLOOR FITTINGS  INSPECTION AND CHECK IAW MM 25-66-10/201 CHECKED GOOD.
